# SDR DALA2023100308147

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 136,133 hours, 20,456 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 ON DEPARTURE DOOR 1R DID NOT ARM. CORRECTIVE ACTION: FOUND OUTSIDE DOOR 1R LEVER DIFFICULT TO MOVE.DOOR LEVER LUBRICATED CHECKED SATIS.ARM/DISARM OK. (4612464)
